# SDR UIEA2020111302387

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CORROSION UNDER NUTPLATE LOWER SIDE OF WEB 566-588 RBL 4.  REMOVED AND EVALUATED FWD CARGO INTERCOSTAL AT STA 566-588 RBL 4 AND FOUND OUT OF LIMITS, IAW B767 SRM 51-10-02.  FABRICATED NEW AND INSTALLED INSTERCOSTAL, IAW B767 SRM 51-40-02 AND 53-30-53.
